Skip to content
Licensed Unlicensed Requires Authentication Published by De Gruyter February 28, 2017

On derivations of partially ordered sets

Huarong Zhang and Qingguo Li
From the journal Mathematica Slovaca


In this paper, the notion of derivation on partially ordered sets is introduced and studied. Several characterization theorems on derivations are presented. The properties of the fixed points based on the derivations are investigated. Finally, the properties of ideals and operations related with derivations are studied.

(Communicated by Jiří Rachůnek)


[1] Bell H. E.—Mason G.: On derivations in near-rings and near-fields, North-Holland Math. Stud. 137 (1985), 31–35.Search in Google Scholar

[2] Bell H. E.—Kappe L. C.: Rings in which derivations satisfy certain algebraic conditions, Acta Math. Hungar. 53 (1989), 339–346.Search in Google Scholar

[3] Birkhoff, G.: Lattice Theory, American Mathematical Society, 1984.Search in Google Scholar

[4] Chajda, I.: Complemented ordered sets, Arch. Math. (Brno) 28 (1992), 25–34.Search in Google Scholar

[5] Chajda, I.—Rachůnek, J.: Forbidden configurations for distributive and modular ordered sets, Order 5 (1989), 407–423.Search in Google Scholar

[6] Chajda, I.—Snášel V.: Congruences in ordered sets, Math. Bohem. 123 (1998), 95–100.Search in Google Scholar

[7] Ferrari, L.: On derivations of lattices, Pure Math. Appl. 12 (2001), 365–382.Search in Google Scholar

[8] Frink, O.: Ideals in partially ordered sets, Am. Math. Mon. 61 (1954), 223–234.Search in Google Scholar

[9] Gierz, G.—Hofmann, K. H.—Keimel, K.—Lawson, J. D.—Mislove, M.—Scott, D. S.: Continuous Lattices and Domains, Cambridge University Press, 2003.Search in Google Scholar

[10] Halaš, R.: Ideals and annihilators in ordered sets, Czechoslovak. Math. J. 45 (1995), 127–134.Search in Google Scholar

[11] Halaš, R.: Some properties of Boolean posets, Czechoslovak. Math. J. 46 (1996), 93–98.Search in Google Scholar

[12] Halaš, R.—Rachůnek, J.: Polars and prime ideals in ordered sets, Discuss. Math., Algebra Stoch. Methods. 15 (1995), 43–59.Search in Google Scholar

[13] Jun, Y. B.—Xin, X. L.: On derivations of BCI-algebras, Inform. Sci. 159 (2004), 167–176.Search in Google Scholar

[14] Jung, Y. S.—Chang, I. S.: On approximately higher ring derivations, J. Math. Anal. Appl. 343 (2008), 638–643.Search in Google Scholar

[15] Kaya, K.: Prime rings with α-derivations, Hacettepe Bull. Mater. Sci. Eng. 17 (1987).Search in Google Scholar

[16] Larmerová, J.—Rachůnek, J.: Translations of distributive and modular ordered sets, Acta Univ. Palack. Olomuc. Fac. Rerum Natur. Math. 27 (1988), 13–23.Search in Google Scholar

[17] Niederle, J.: Natural generalization of some lattice theory concepts to partially ordered sets, Czechoslovak Math. J. 41 (1991), 297–299.Search in Google Scholar

[18] Niederle, J.: Boolean and Distributive Ordered Sets: Characterization and Representation by Sets, Order 12 (1995), 189–210.Search in Google Scholar

[19] Niederle, J.: On equivalence relations in ordered sets, Order 15 (1998), 355–356.Search in Google Scholar

[20] Niederle, J.: Ideals in ordered sets, a unifying approach, Rend. Circ. Mat. Palermo 55 (2006), 287–295.Search in Google Scholar

[21] Nieminen, J.: On distributive and modular χ-lattices, Yokohama Math. J. 31 (1983), 13–20.Search in Google Scholar

[22] Posner, E.: Derivations in prime rings, P. Am. Math. Soc. 8 (1957), 1093–1100.Search in Google Scholar

[23] Rachůnek, J.: Translations des ensembles ordonnés, Math. Slovaca. 31 (1981), 337–340.Search in Google Scholar

[24] Szász G.: Derivations of lattices, Acta Sci. Math. 37 (1975), 149–154.Search in Google Scholar

[25] Xin, X. L.: The fixed set of a derivation in lattices, Fixed Point Theory Appl. 1 (2012), 1–12.Search in Google Scholar

[26] Xin, X. L.—Li, T. Y.—Lu, J. H.: On derivations of lattices, Inform. Sci. 178 (2008), 307–316.Search in Google Scholar

[27] Zhou, W.—Li, Q—Guo, L.: Prime, irreducible elements and coatoms in posets, Math. Slovaca 63 (2013), 1163–1178.Search in Google Scholar

Received: 2014-5-6
Accepted: 2015-4-17
Published Online: 2017-2-28
Published in Print: 2017-2-1

© 2017 Mathematical Institute Slovak Academy of Sciences